Repositorio de producción científica de la Universidad de Sevilla

Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings

Opened Access Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings
Estadísticas
Icon
Exportar a
Autor: Domínguez Benavides, Tomás
Lorenzo Ramírez, Josefa
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001
Publicado en: Proceedings of the American Mathematical Society, 129 (12), 3549-3557.
Tipo de documento: Artículo
Resumen: Let X be a Banach space, C a weakly compact convex subset of X and T : C → C an asymptotically nonexpansive mapping. Under the usual assumptions on X which assure the existence of fixed point for T, we prove that the set of fixed points is a nonexpansive retract of C. We use this result to prove that all known theorems about existence of fixed point for asymptotically nonexpansive mappings can be extended to obtain a common fixed point for a commuting family of mappings. We also derive some results about convergence of iterates.
Cita: Domínguez Benavides, T. y Lorenzo Ramírez, J. (2001). Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society, 129 (12), 3549-3557.
Tamaño: 185.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45286

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones